# SDR CA120423001

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE HOLDING SHORT OF THE RUNWAY PRIOR TO T/O, AS THE STUDENT PILOT WAS PERFORMING PREFLIGHT CHECKS, THE INSTRUCTOR NOTED THAT THE ENGINE COMPRESSOR SPEED WAS IN THE IDLE RANGE BUT THE POWER LEVER WAS NOT.  UPON RE-ADJUSTING THE POWER LEVER TO IDLE, THE ENGINE FLAMED OUT.  THE ACFT WAS LEFT UNTOUCHED AND TOWED BACK TO THE HANGER WHERE TROUBLESHOOTING IS CURRENTLY ON-GOING.
